# SDR FDEA201611113977

- Difficulty date: November 11, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 77,133 hours, 32,723 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Failed
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WITH GEAR HANDLE IN THE UP POSTION , RECEIVED THREE RED GEAR UNSAFE LIGHTS.  CONFIGURATION PAGE SHOWED THREE GEAR UNSAFE ALSO.  RAN QRH INCLUDING PUTTING GEAR HANDLE DOWN AND RECEIVED THREE GREEN INDICATIONS.  RETRACTED GEAR HANDLE AND RECEIVED THE SAME GEAR UNSAFE INDICATIONS.  ALL RETRACTIONS FELT NORMAL.  AFTER APPROX 20 MINUTES AT A SPEED OF 230, ALL INDICATIONS WENT NORMAL , CONTINUED FLIGHT.  LANDING WAS NORMAL.   FOUND COM 1 WIRE LOOSE ON SWITCH IAW WDM 32-63-01, TRIED TO RETIGHTENED SCREW BUT WOULD NOT TIGHTEN.  REMOVED AND REPLACED GEAR HANDLE CONTROL SWITCH S1-431 IAW AMM 32-61-04-2,  OPS CHECKED GOOD.   ACCOMPLISHED PSEU FUNCTIONAL RTS TEST IAW AMM 31-71-01-2.  ALL TESTS PASSED. OK FOR SERVICE.
